# SDR MASA20210315090

- Difficulty date: March 15, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 24,385 hours, 21,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 379-394, S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH WITHIN DENT ON RHS FUELAGE SKIN|RESTORE SKIN TO ORGINAL CONTOUR VIA COLD WORKING/HAND DRESSING IAW EA 20-2021-018.
